Quick search
Go!

Scientific Studies and Research. Series Mathematics and Informatics


Issue: SSRSMI - Volume 23, Number 2 (2013)

SSRSMI - Volume 23, Number 2
Abstracts: 10 records

ABDELKRIM ALIOUCHE  AND VALERIU POPA
A GENERAL COMMON FIXED POINT THEOREM FOR WEAKLY COMMUTING PAIRS OF TYPE (KB)

A. AL-OMARI, M. RAJAMANI  AND R. RAMESH
A - EXPANSION CONTINUOUS MAPS AND (A ; B) - WEAKLY CONTINUOUS MAPS IN HEREDITARY GENERALIZED TOPOLOGICAL SPACES

ANJANA BHATTACHARYYA  AND M. N. MUKHERJEE
ON α -S-CLOSED CRISP SUBSETS OF A FUZZY TOPOLOGICAL SPACE

C. CARPINTERO, N. RAJESH, E. ROSAS  AND S. SARANYASRI
SOME PROPERTIES OF UPPER/LOWER ω -CONTINUOUS MULTI-FUNCTIONS

SUMIT CHANDOK  AND T. D. NARANG
INVARIANT APPROXIMATION FOR NONCOMMUTING PAIRS OF SELF-MAPPINGS

SUMIT CHANDOK  AND VALERIU POPA
FIXED POINT THEOREM FOR CYCLIC (μ,ψ,φ)- WEAKLY CONTRACTIONS

MONICA LAURAN
NONEXPANSIVE OPERATORS ASSOCIATED TO A SYSTEM OF INTEGRAL EQUATIONS WITH DEVIATING ARGUMENT

ANJU PANWAR, RENU CHUGH  AND SEEMA MEHRA
SOME FIXED POINT THEOREMS FOR T-KANNAN CONTRACTIONS AND WEAKLY COMPATIBLE PAIRS OF MAPPINGS IN G-CONE METRIC SPACES

KULDIP RAJ  AND AJAY K. SHARMA
SEQUENCE SPACES DEFINED BY A SEQUENCE OF MODULUS FUNCTIONS

DAVINDER SINGH
PSEUDO STRONGLY θ-CONTINUOUS FUNCTIONS

Copyright (c) 1995-2007 University of Bacu